Alert archive / New York / Special Weather Statements in 2017

Special Weather Statement, NWS Buffalo, NY

January 27, 20174 counties in New York

NWS Buffalo, NY issued this special weather statement at Jan 27, 2017, 5:14 PM EST for 4 counties in New York. It was in force for 76 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 27, 2017, 5:14 PM EST (22:14 UTC)
Expired
Jan 27, 2017, 6:30 PM EST
In force
76 min
Issued by
NWS Buffalo, NY

Counties Allegany County, NY, Cattaraugus County, NY, Chautauqua County, NY, Wyoming County, NY

The radar

The Buffalo radar (KBUF), 54 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 10.2 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2017-01-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2017-01-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1121 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
-16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

791 
WWUS81 KBUF 272214
SPSBUF

Special Weather Statement
National Weather Service Buffalo NY
514 PM EST FRI JAN 27 2017

NYZ012-013-019>021-085-272330-
Chautauqua-Cattaraugus-Allegany-Livingston-Southern Erie-Wyoming-
514 PM EST FRI JAN 27 2017

...A BAND OF LAKE EFFECT SNOW WILL continue to AFFECT SOUTHERN 
WYOMING...NORTHERN CATTARAUGUS...SOUTHERN ERIE...SOUTHWESTERN 
LIVINGSTON...CENTRAL CHAUTAUQUA AND NORTHERN ALLEGANY COUNTIES...

At 507 PM EST, A band of lake effect snow producing snow fall rates 
of 1 to 2 inches per hour will remain nearly stationary through this 
evening then drift northward into extreme Southern Erie County 
tonight. If traveling south on the I-90 and 219 be prepared for 
rapidly changing weather and road conditions. Drivers are urged to 
allow plenty of distance between their vehicle and the vehicle in 
front of them. 

Locations impacted include...
Dunkirk, Fredonia, Dansville, Letchworth State Park, Evans, Boston,
Eden, Springville, Alfred and Perry.

This includes the following highways...
 Interstate 390 between exits 4 and 6.
 Interstate 90 between exits 60 and 57A.
 Interstate 86 between exits 30 and 33.

Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time when traveling.

LAT...LON 4235 7969 4244 7950 4253 7939 4260 7919
      4266 7913 4273 7768 4253 7768 4253 7772
      4224 7774 4223 7976
$$

Reynolds

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Jan 27, 2:57 PM EST, 2 hours 17 minutes earlier.

Area forecast discussion, Jan 27, 2:57 PM EST, 2 hours 17 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
257 PM EST Fri Jan 27 2017

.SYNOPSIS...
Colder air will bring more typical midwinter conditions through the
weekend and much of next week...with disorganized lake snows east of
the lakes this afternoon becoming somewhat better organized tonight...
then continuing right through the weekend.

&&

.NEAR TERM /THROUGH SATURDAY/...
As we move into tonight...currently disorganized lake snows will
continue east of both lakes on a general westerly flow...while
also becoming somewhat better organized with the loss of diurnal
influences...and some slight cooling of our airmass as 850 mb
temps drop a degree or two. The best snows will be found across
the Tug Hill region east of Lake Ontario...where a longer fetch
across the lake and orographic enhancement will lead to somewhat
better organized activity...and nighttime accumulations of 4 to
8 inches. Meanwhile off Lake Erie... somewhat lower accums of 3
to 5 inches are expected to focus from the Chautauqua Ridge
eastward across the Boston Hills into Wyoming county. Outside of
the main lake effect areas...activity will be limited to much
more scattered snow showers and very minimal accumulations of
less than an inch. As for temps...overnight lows will range from
the lower 20s across the higher terrain to the mid and upper
20s across the lower elevations.

On Saturday...a robust shortwave will dig southeastward across the
Upper Great Lakes. This will result in the low level flow across our
region steadily backing to 240 degrees...which will force the lake
effect snows to move northward to the heart of the Buffalo and
Watertown areas during the late morning and afternoon hours. The 12z
guidance suggests that lake equilibrium levels will range between
5 and 7 kft during Saturday with plentiful moisture continuing to
reside below this level...though on the other hand shear will also
be on the increase and the bands should be steadily moving northward
over a larger area than had previously been expected. Coupling all this
with still only marginally-cold temperatures aloft (850 mb T's of -10C
to -11C)...feel that snowfall rates of a half inch to an inch per hour
will be common...with additional amounts off Lake Ontario again likely
ranging between 4 to 7 inches...and the slightly less favorable environment
off Lake Erie resulting in total daytime accumulations of 3 to 5 inches
from the Southern Tier northward across Northern Erie and Genesee
counties. With additional such amounts then expected downwind of
Lake Erie Saturday evening before the activity finally shifts back
southward (refer to the Short Term section below for more details
on the Saturday night period)...we have converted the Lake Effect
Snow Watch for Northern Erie and Genesee counties to a Lake Effect
Snow Advisory.

Elsewhere on Saturday...the northern fringes of the Lake Erie activity
should make it as far north as extreme far southern Niagara and Orleans
counties...which could result in some lesser accumulations of 1 to 3
inches in these areas. Otherwise the day should be uneventful with
just some scattered lighter snow showers and some spotty light accums
possible across the remainder of the region...with daytime highs
ranging in the lower to mid 30s for the most part.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
Lake effect snow will reach its peak in intensity through this
period. Areas where significant lake snow accumulations are expected
remain under a Lake Effect Snow Warning. The core of coldest
temperatures aloft will arrive during this period helping to
intensify the lake snows. This coldest air will reside within the
Great Lakes mid level trough which is forecast to become more
amplified through Sunday as a vort max dives into the base of the
trough. 850mb temps will fall to about -14C which will help lift
lake induced inversion heights closer to 10kft. These higher
inversion heights will promote more organized lake snow bands on
both lakes.

The lake bands will reside across the Buffalo and Watertown
metro areas Saturday evening under southwest steering flow ahead
of a the mid level trough. Lake snows will make for hazardous
travel in these metro areas for evening activities. Look for
5-9 inches within the narrow but intense band across Northern
Erie and Genesee counties and 6-12 inches within the narrow but
intense band across Jefferson and northern Lewis counties.
Snowfall rates of at least an inch an hour will be possible in
these bands along with low visibility in blowing snow. The
steering flow is forecast to veer back to westerly later
Saturday night as the mid level trough shifts across the
forecast area. This will focus the accumulating lake snows back
to the south into the typical lake snow belts by Sunday morning.

Through Sunday westerly flow will continue to focus lake snow east
of the the lakes in the traditional snow belts. Snow totals of 6-12
inches are likely in these snow belts while areas outside of the
lake snows may only see a few tenths from scattered weak snow
showers associated with the passage of a trailing surface
trough/arctic front.

Sunday night, winds will further veer to northwest which will steer
lake snows off Lake Erie to between Erie, PA and western Chautauqua
county and along much of the southern and southeastern Lake Ontario
lakeshore. This will be the best period of snow for the region
between Rochester and Oswego and toward Ripley and Findley Lake
south of Lake Erie. Accumulations across the southern Lake Ontario
shore counties, not currently included in a Lake Effect Warning,
look at this point to range below Advisory amounts with more
multibanded structure. Significantly more shear in the low levels as
surface ridging begins to build in will begin to weaken the lake
snows especially off Lake Erie.

On Monday, surface ridging building across the region will lower
lake inversion heights and further weaken lake snows despite 850mb
temps falling to around -18C. Steering flow looks to back through
the day ahead of an approaching clipper system which will lift
lingering weak lake snows northward through the day.

Surface temperatures through the period will run close to late
January normals. Highs in the mid 20s to around 30 on Sunday and
about 5 degrees cooler on Monday. Lows in the low to mid 20s
Saturday night will slip to low to mid teens Sunday night and Monday
night with single digits expected in the North County away from the
lakes. Breezy winds through the period will bring about wind chills
in the teens and occasionally dipping into the single digits.

&&

.LONG TERM /TUESDAY THROUGH THURSDAY/...
Tuesday through Thursday, several synoptic shortwaves will pass
through a long wave trough that will situate across the eastern US.
This will provide chances for synoptic snow...in addition to lake
effect snows. Forcing does not indicate any major events, but
persistent chances for snows.

Warmest air temperatures will come Tuesday...this ahead of a
shortwave dropping across the region. This day may reach several
degrees above the freezing mark. Under cloudy skies, but an upper
level trough above, air temperatures Wednesday and Thursday will
average around normal.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
Through the TAF period...areas of lake effect snow will persist downwind
of both Lakes Erie and Ontario...with these becoming a little bit better
organized tonight. With respect to location...a general westerly flow will
focus the lake snows east of both lakes through tonight...before backing
winds force the lake snows northward to the KBUF/KART terminals later
Saturday morning and Saturday afternoon. Expect LIFR to IFR conditions
within the lake snows...with predominantly VFR/MVFR conditions and much
more scattered snow showers elsewhere.

Outlook...
Saturday night through Monday...IFR/LIFR in lake effect snows downwind
of the lakes...with VFR/MVFR prevailing elsewhere.
Tuesday and Wednesday...VFR/MVFR with a chance of snow showers.

&&

.MARINE...
A cold westerly flow will generate advisory-worthy winds and waves
across the Lower Lakes Region through the weekend...with eastern
portions of Lake Ontario experiencing a period of lower-end gales
through this evening. As such...marine headlines remain in effect
as outlined below.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Lake Effect Snow Warning until 7 PM EST Sunday for NYZ006>008-
     012-019>021-085.
     Lake Effect Snow Advisory from 7 AM Saturday to 4 AM EST
     Sunday for NYZ010-011.
MARINE...Small Craft Advisory until 7 PM EST Sunday for LEZ040-041.
         Gale Warning until 10 PM EST this evening for LOZ044-
         045-063>065.
         Small Craft Advisory until 7 PM EST Sunday for LOZ042-043.

&&

SYNOPSIS...JJR
NEAR TERM...JJR
SHORT TERM...SMITH
LONG TERM...THOMAS
AVIATION...JJR
MARINE...JJR
Hazardous weather outlook, Jan 27, 12:57 PM EST, 4 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
1257 PM EST FRI JAN 27 2017

NYZ012-019>021-085-281800-
WYOMING-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
1257 PM EST FRI JAN 27 2017

...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 7 PM EST SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE EFFECT SNOW WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE EFFECT SNOW WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ006>008-281800-
OSWEGO-JEFFERSON-LEWIS-
1257 PM EST FRI JAN 27 2017

...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 7 PM EST SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE EFFECT SNOW WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE EFFECT SNOW WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ010-011-281800-
NORTHERN ERIE-GENESEE-
1257 PM EST FRI JAN 27 2017

...LAKE EFFECT SNOW ADVISORY IN EFFECT FROM 7 AM SATURDAY TO 4 AM
EST SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE EFFECT SNOW ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ001>005-013-014-281800-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-LIVINGSTON-ONTARIO-
1257 PM EST FRI JAN 27 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH
CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-042-043-062-SLZ022-281800-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
1257 PM EST FRI JAN 27 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LOZ044-045-063>065-281800-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
1257 PM EST FRI JAN 27 2017

...GALE WARNING IN EFFECT UNTIL 10 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

JJR

In the hours before

Local storm report, Jan 27, 11:18 AM EST, 5 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1118 AM EST FRI JAN 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     SNOW             CASSADAGA               42.34N  79.32W
01/27/2017  M5.0 INCH        CHAUTAUQUA         NY   TRAINED SPOTTER

            24 HOUR SNOWFALL.

0800 AM     SNOW             CATTARAUGUS             42.31N  78.91W
01/27/2017  M5.0 INCH        CATTARAUGUS        NY   COOP OBSERVER

            24 HOUR SNOWFALL.

0800 AM     SNOW             2 ENE COLDEN            42.65N  78.61W
01/27/2017  M4.7 INCH        ERIE               NY   COCORAHS

            24 HOUR SNOWFALL.

&&

EVENT NUMBER BUF1700280
EVENT NUMBER BUF1700281
EVENT NUMBER BUF1700282

JAM
Special weather statement, Jan 27, 5:14 PM EST, 0 minutes before
Special Weather Statement
National Weather Service Buffalo NY
514 PM EST FRI JAN 27 2017

NYZ012-013-019>021-085-272330-
Chautauqua-Cattaraugus-Allegany-Livingston-Southern Erie-Wyoming-
514 PM EST FRI JAN 27 2017

...A BAND OF LAKE EFFECT SNOW WILL continue to AFFECT SOUTHERN
WYOMING...NORTHERN CATTARAUGUS...SOUTHERN ERIE...SOUTHWESTERN
LIVINGSTON...CENTRAL CHAUTAUQUA AND NORTHERN ALLEGANY COUNTIES...

At 507 PM EST, A band of lake effect snow producing snow fall rates
of 1 to 2 inches per hour will remain nearly stationary through this
evening then drift northward into extreme Southern Erie County
tonight. If traveling south on the I-90 and 219 be prepared for
rapidly changing weather and road conditions. Drivers are urged to
allow plenty of distance between their vehicle and the vehicle in
front of them.

Locations impacted include...
Dunkirk, Fredonia, Dansville, Letchworth State Park, Evans, Boston,
Eden, Springville, Alfred and Perry.

This includes the following highways...
 Interstate 390 between exits 4 and 6.
 Interstate 90 between exits 60 and 57A.
 Interstate 86 between exits 30 and 33.

Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time when traveling.

LAT...LON 4235 7969 4244 7950 4253 7939 4260 7919
      4266 7913 4273 7768 4253 7768 4253 7772
      4224 7774 4223 7976

Reynolds

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 27, 12:55 PM ESTLake Effect Snow AdvisoryBUFErie, Genesee27 hr
Jan 27, 6:43 PM ESTSmall Craft AdvisoryBUF54 hr

Nearby

Special Weather Statements in New York, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.